# SDR IPXA2016102910017

- Difficulty date: October 5, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ANGLE CRACKED ON LT WING STRINGER 9 AT XORS 402.  REPLACED THE STRINGER 9 REPAIR IAW EA 011-5710-01-A6507 REV. IR AND EO MD11-5710-62304-A (MAJOR)
